# SDR AALA201703289025

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 42,808 hours, 27,870 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3797
- Condition: Odor
- Location: Zone 100
- Part time: 23,321 hours, 11,462 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. F/A REPORTED BURNT ELECTRICAL SMELL MID PASSENGER CABIN. MAINTENANCE REPLACED APU PER TASK CARD 26L31049003.
